MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference nr.(b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "during patient use, the ventilator generated a continuous non-silenceable alarm and was reported as failed.The patient was manually ventilated while a replacement ventilator was deployed.The faulty unit continued to emit a persistent alarm tone even after removal from the patient.Error codes: 'technical event: 246005", followed by tf 485001, tf 431001, tf 446029; 'ventilation cancelled'" no health consequences or impact - the patient was manually ventilated while a replacement ventilator was deployed.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that during patient ventilation, the device triggered a non-silenceable alarm and "was reported as failed".The team manually ventilated the patient while a replacement ventilator was deployed.The device alarming continued even after it was removed from the patient.Recorded technical errors included 246005 (alarm monitor defect), 446029 (ambient failure detected), 431001 (blower fault), 485001 (ambient failure detected).Additional information from the partner also stated ''ventilation cancelled' was displayed by the device during ventilation.There was no report of harm to patient, user or third party, nor a treatment in delay.Additional information was received: the device failed during patient use with continuous audio alarm as reported by customer.The device was sent in for service at the workshop, and the local service engineer performed service software testing up to page: blower flow (page no.2104) (pneumatics 2) when errors; tf: 444005 (shutdownfailed) and safety ventilation: 346049 (watchdogfailedsnd_sound) appeared but no alarming.All 6 led lights (next to the panel buttons) were lit and staying on.The device was powered off for a day, but all the leds were lit up immediately upon power on the day after.Additional updates from device service: -a rubber foot was found missing, right side cover and the rear covers filter cover¿s screw insert has damage.-the power cord needs to be replaced with h05 spec.The control board was replaced to resolve the issue.It was additionally noted the right and rear covers were replaced and the sw was upgraded to 3.1.1.The device pass all service software tests and related testing, and was returned to the customer.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23789425
Report Number3001421318-2025-00969
Device Sequence Number14845437
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)200603(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown